# SDR DXTA2021031839600

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,366 hours, 8,127 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 9823712
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: STRONG OILY SMELL IMMEDIATELY AFTER TAKEOFF.  NOTICED ON FIRST TAKEOFF OF THE DAY BUT AFTER SECOND TAKEOFF ODOR SMELLED WORSE.  INSTALLED NEW CUSTOMER SUPPLIED COALSCER BAG P/N 98237-12. IAW CE-680 AMM 12-19-00.  INSTALLED WATER SEPARATOR IAW CE-680 AMM 21-21-03. OPS AND LEAK CHECK GOOD.
